# SDR REXA2022012700149

- Difficulty date: December 12, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670333892
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINE FITTING @ FS 565 BTW STGR 27 & 26L IS CORRODED.
"REPLACED MACHINE FITTING AT FS 565 IAW CRJ 900 SRM                  
1-77-00-001-001-A01, 51-42-15-001-001-A01, 51-42-20-001-001-A01, AND
51-42-22-001-001-A01.                                               
WVAC EMP STAMP #
